# SDR SWIA972184

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 17,118 hours, 20,157 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON INBOARD FLAPS WHEN RETRACTED FOR DEPARTURE.  RECYCLED FLAPS 3 TIMES AND PROBLEM CONTINUED.  FLAPS DID LOWER NORMALLY FOR LANDING.  UPON LANDING FLAPS RETRACTED NORMALLY.  FOUND CORROSION ON RIGHT INBOARD FLAP ACTUATOR CANNON PLUG.  CLEANED AND RECONNECTED PLUG. OPS CHECKED FLAPS IAW EMB 120 MM 27-50-00, CHECKS GOOD.
